# SDR SIMA20150716002

- Difficulty date: July 16, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 27,856 hours, 23,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 75 SKIN CRACK AT FASTENER AREA BELOW STRINGER 2L.  PERFORMED PERMANENT REPAIR OF LT REAR FUSELAGE I SKIN AT FRAME 75 BELOW STRINGER 2L IAW ERS-EM-53MR-1491.
